MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL

BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Model Number M00420020220
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the ic signals were severely disrupted and unreadable.Subsequently, the procedure was cancelled.During a pulseselect pulsed field ablation (medtronic) procedure to treat atrial fibrillation, a labsystem pro clearsign amplifier was used.It was observed that the ic signals were severely disrupted and unreadable across all ablation catheter dipoles.There were no problems noted with the ecg and coronary sinus catheter trace.Both the cable and the pulseselect ablation catheter were replaced, but artifacts were still noted.The lspro connection box was then replaced, but the problem was not resolved.Consequently, the procedure was cancelled.There were no patient complications reported as a result of this event.The device will not be returned, as a field service engineer (fse) was scheduled to perform testing on the clearsign amplifier.This is being reported for cancellation of the procedure post sedation.
 
Additional Manufacturer Narrative
Correction to the initial mdr in blocks b5 and h6 (impact codes).Investigation summary: with all the available information, boston scientific concludes that the reported event of clearsign amplifier noise issue could not be confirmed.The device has not been received for analysis; therefore, a technical analysis of the complaint device could not be completed.Device history record review: the manufacturing batch record review confirmed that the device met all material, assembly, and performance specifications.Device technical analysis: it was indicated that the device will not be returned for analysis; therefore, a technical analysis of the complaint device could not be completed.However, a field service engineer was dispatched to the facility to service the equipment; an ecg signal test was performed using the two cables provided by the customer, the noise problem was not reproduced, and the signal was also found to be compliant.Without proper evaluation of the device, the investigation findings do not lead to a clear conclusion about the cause of the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: boston scientific investigation findings were unable to establish a clear conclusion about the cause of the reported event.Without proper evaluation of the device, the investigation findings do not lead to a clear conclusion about the cause of the reported event.
 
Event or Problem Description
It was reported that the ic signals were severely disrupted and unreadable.Subsequently, the procedure was cancelled.During a pulseselect pulsed field ablation (medtronic) procedure to treat atrial fibrillation, a labsystem pro clearsign amplifier was used.It was observed that the ic signals were severely disrupted and unreadable across all ablation catheter dipoles.There were no problems noted with the ecg and coronary sinus catheter trace.Both the cable and the pulseselect ablation catheter were replaced, but artifacts were still noted.The lspro connection box was then replaced, but the problem was not resolved.Consequently, the procedure was cancelled.There were no patient complications reported as a result of this event.The device will not be returned, as a field service engineer (fse) was scheduled to perform testing on the clearsign amplifier.This is being reported for cancellation of the procedure post sedation.It was further reported that the patient was under general anesthesia for the procedure; however, the procedure was completed using the original amplifier despite multiple artifacts in the tracings.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to the follow-up 1 mdr in block h11 (device evaluation) based on the re-closure of the product investigation.Investigation summary: with all the available information, boston scientific concludes that the reported event of clearsign amplifier noise issue could not be confirmed.The device has not been received for analysis; therefore, a technical analysis of the complaint device could not be completed.Device history record review: the manufacturing batch record review confirmed that the device met all material, assembly, and performance specifications.Device technical analysis: it was indicated that the device will not be returned for analysis; therefore, a technical analysis of the complaint device could not be completed.However, a field service engineer was dispatched to the facility to service the equipment; an ecg signal test was performed using the two cables provided by the customer, the noise problem was not reproduced, and the signal was also found to be compliant.Without proper evaluation of the device, the investigation findings do not lead to a clear conclusion about the cause of the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a review of the labsystem pro clearsign ii amplifier risk documentation was completed and confirmed that the event of clearsign amplifier noise issue was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: boston scientific investigation findings were unable to establish a clear conclusion about the cause of the reported event.Without proper evaluation of the device, the investigation findings do not lead to a clear conclusion about the cause of the reported event.

Brand Name
LABSYSTEM PRO
Common Device Name
AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23658732
Report Number2124215-2025-86936
Device Sequence Number15959393
Product Code DRQ
UDI-Device Identifier08714729884897
UDI-Public(01)08714729884897(11)191118(10)1D833156
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K152693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00420020220
Device Catalogue NumberM00420020220
Device Lot Number1D833156
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer03/20/2026
04/23/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date04/17/2026
05/11/2026
Date Device Manufactured11/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown